# SDR VNAA9810016

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7178011
- Condition: Failed
- Location: Flight Deck
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR FAILED TO EXTEND WHEN SELECTED, DURING THE APPROACH.  THE CREW FOLLOWED THE CHECK LIST AND MANUALLY PUMPED THE LANDING GEAR DOWN.  A NORMAL LANDING WAS PERFORMED WITHOUT FURTHER INCIDENT.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT FOR REPAIR.  THE FERRY WAS COMPLETED WITHOUT ANY PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR SELECTOR HANDLE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-31-01.  OPERATIONAL CHECKS WERE COMPLETED.
